Translator Disclaimer
2011 The self-linking number in annulus and pants open book decompositions
Keiko Kawamuro, Elena Pavelescu
Algebr. Geom. Topol. 11(1): 553-585 (2011). DOI: 10.2140/agt.2011.11.553

Abstract

We find a self-linking number formula for a given null-homologous transverse link in a contact manifold that is compatible with either an annulus or a pair of pants open book decomposition. It extends Bennequin’s self-linking formula for a braid in the standard contact 3–sphere.

Citation

Download Citation

Keiko Kawamuro. Elena Pavelescu. "The self-linking number in annulus and pants open book decompositions." Algebr. Geom. Topol. 11 (1) 553 - 585, 2011. https://doi.org/10.2140/agt.2011.11.553

Information

Received: 8 November 2009; Revised: 6 October 2010; Accepted: 24 October 2010; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1246.57018
MathSciNet: MR2783238
Digital Object Identifier: 10.2140/agt.2011.11.553

Subjects:
Primary: 57M25, 57M27
Secondary: 57M50

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.11 • No. 1 • 2011
MSP
Back to Top